Follow
Kristin Kirchner
Title
Cited by
Cited by
Year
Numerical solution of fractional elliptic stochastic PDEs with spatial white noise
D Bolin, K Kirchner, M Kovács
IMA Journal of Numerical Analysis 40 (2), 1051-1073, 2018
532018
The rational SPDE approach for Gaussian random fields with general smoothness
D Bolin, K Kirchner
Journal of Computational and Graphical Statistics 29 (2), 274-285, 2019
44*2019
Weak convergence of Galerkin approximations for fractional elliptic stochastic PDEs with spatial white noise
D Bolin, K Kirchner, M Kovács
BIT Numerical Mathematics 58 (4), 881-906, 2018
222018
Multilevel approximation of Gaussian random fields: Fast simulation
L Herrmann, K Kirchner, C Schwab
Mathematical Models and Methods in Applied Sciences 30 (1), 181-223, 2020
142020
Regularity and convergence analysis in Sobolev and Hölder spaces for generalized Whittle–Matérn fields
SG Cox, K Kirchner
Numerische Mathematik 146 (4), 819-873, 2020
102020
Covariance structure of parabolic stochastic partial differential equations with multiplicative Lévy noise
K Kirchner, A Lang, S Larsson
Journal of Differential Equations 262 (12), 5896-5927, 2017
72017
Necessary and sufficient conditions for asymptotically optimal linear prediction of random fields on compact metric spaces
K Kirchner, D Bolin
The Annals of Statistics 50 (2), 1038-1065, 2022
62022
Maxwell’s equations for conductors with impedance boundary conditions: Discontinuous Galerkin and Reduced Basis Methods
K Kirchner, K Urban, O Zeeb
ESAIM: Mathematical Modelling and Numerical Analysis 50 (6), 1763-1787, 2016
62016
Equivalence of measures and asymptotically optimal linear prediction for Gaussian random fields with fractional-order covariance operators
D Bolin, K Kirchner
arXiv preprint arXiv:2101.07860, 2021
52021
Multilevel approximation of Gaussian random fields: Covariance compression, estimation and spatial prediction
H Harbrecht, L Herrmann, K Kirchner, C Schwab
arXiv preprint arXiv:2103.04424, 2021
42021
Numerical methods for the deterministic second moment equation of parabolic stochastic PDEs
K Kirchner
Mathematics of Computation 89, 2801-2845, 2020
2*2020
Regularity theory for a new class of fractional parabolic stochastic evolution equations
K Kirchner, J Willems
arXiv preprint arXiv:2205.00248, 2022
2022
When are linear predictions of random fields using wrong mean and covariance functions asymptotically optimal?
K Kirchner
2022
Numerical Approximation of Solutions to Stochastic Partial Differential Equations and Their Moments
K Kirchner
PQDT-Global, 2018
2018
Variational Methods for Moments of Solutions to Stochastic Differential Equations
K Kirchner
PQDT-Global, 2016
2016
CONVERGENCE OF GALERKIN APPROXIMATIONS FOR FRACTIONAL STOCHASTIC PDES
K Kirchner
DYNAMICS, EQUATIONS AND APPLICATIONS, 0
The system can't perform the operation now. Try again later.
Articles 1–16